Missed period, pregnancy syptoms but negative at-home tests?
avatar
kmgraffeo posted:
I have been taking Beyaz for right around 2 years, and have continued to get my period during the placebo pills (although I will admit, some months I have been known to skip them and start right onto a new pack - even then, I almost always get at least a short period of bleeding). About 6 weeks ago (mid-February), I was sick and forgot to take the pill for 2 consecutive days, taking two on the day I remembered and then continuing to take 1 each day following. The pills I missed were in the middle of the third week of active pills. I took a Plan-B pill just in case, and recall a light period which was earlier than usual (I attributed this to the morning after pill, this period came around the end of February).

I continued taking the Beyaz, but at the end of March, my period did not come with the placebo's. I had no period, but had been feeling like my breasts were larger (I mentioned this to my fiance before I even missed the period), I have been VERY exhausted, dizzy, and incredibly moody. When I began the next pack 3 days ago, I had light spotting about 12 hours later - but not normal spotting, it really is only noticeable when I wipe after urinating, and is very dark and...mucus-y? That's the only way I can explain it, like, a clot. I have cramping in my lower abdomen which does not feel like usual, pain in my back, a lot of bloating and I have begun feeling nauseous. I have also started developing malasma(sp?), where the skin on my upper lip has begun darkening, which I understand could be a result of higher estrogen levels and not using sunscreen.

I have had scares before, but this feels different, something is happening, so I went and got at-home pregnancy tests. I took the first 2 during my missed period, both negative, and then another yesterday which was also negative. I do not have an appointment with a doctor for another 10 days, so I bought a few more tests I will continue to take.

MY QUESTIONS ARE, could/should I stop taking my birth control and see if my period comes (my fiance and I could abstain until I begin taking it normally again)? Is it possible the human growth hormone hasn't built up enough to detect? I truly feel pregnant, I have a real phobia of needles (haven't had a shot or blood drawn in 10 years) but am willing to have blood drawn because I feel so sure, and I am worried about harming the possible fetus by continuing birth control.
Reply
 
avatar
tlkittycat1968 responded:
It's possible your symptoms are caused by Plan B although it has been a while since you took it. Don't stop taking your pills unless you get a positive pregnancy test or your cycle will be even more messed up. Birth control will not harm a baby if there is one.